You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

The Indices of Permutations and the Derivation Therefrom of Functions of a Single Variable Associated with the Permutations of any Assemblage of Objects

P. A. MacMahon
American Journal of Mathematics
Vol. 35, No. 3 (Jul., 1913), pp. 281-322
DOI: 10.2307/2370312
Stable URL:
Page Count: 42
  • Download PDF
  • Add to My Lists
  • Cite this Item